≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Lycopodium Clavatum: $3.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Lycopodium LM1 aggravation or proving

Dear all,

A local homeopath prescribed me Brimstone LM1 for physical weakness and impotency, after 2 months later, he prescribed me Lycopodium LM1 along with Brimstone LM1. But after taking Lycopodium LM1, I have noticed new symptoms such as Prostratitis, Urinary trouble and weakness of muscles, legs and limbs in the right side. Though mental depression is little improved with erection in morning time with the medicine.

I have informed the Doctor but he told me that this is normal and told me to continue with the medicine.

Can someone suggest what to do, continue with the medicine or stop the same.

Thanks
[Edited by mausam on 2020-05-11 08:03:31]
 
  mausam on 2020-05-11
This is just a forum. Assume posts are not from medical professionals.
someone pls suggest
 
mausam 4 months ago
Stop for some days till the disappearance of new symptoms.
 
freehomeoforall 4 months ago
Thank you Sir for your valuable advice
 
mausam 4 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.